# SDR AU980405

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 4183808
- Condition: Separated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE TOP COWL SEPARATED DURING FLIGHT.  INVESTIGATION FOUND ALL FASTENERS WERE IN PLACE AND IT APPEARS THAT THE FIBREGLASS NOSE COWL UPPER SECTION DE-BONDED FROM THE ATTACHMENT ANGLE BRACKET RETAINING FASTENERS AT SECTION BEHIND THE PROPELLER.  DAMAGE CAUSED TO WING LEADING EDGE.  PERSONNEL/MAINTENANCE ERROR.
